# SDR USAA000589

- Difficulty date: April 24, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N351US
- Make and model: Boeing 737301
- Aircraft serial: 23554
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 37,122 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 1 INCH, STATION 664, LBL 31.  INSTALLED REPAIR PER TR 53-60-04.  (M)
